Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Treated for CLL and Hodgkins Lymphoma. severe weight gain after taking prednisone. How can I increase my immunity?

I have been treated for CLL and Hodgins Lymphoma . I take insulin now from results of prednisone meds. I have not started excercising and eating correctly either as just getting to feel human again. I have gained belly fat , too. What should I do to increase my immune system? I can afford all these books, diets at this time.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Best thing which I advise is walking for 15-20 mins in morning/ evening. Light stretching exercises is also recommended. Donot over exert yourself and be kind to yourself.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor